MAUDE Adverse Event Report: VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The celt device was selected to close a 6f arterial puncture.Upon execution of the final step the delivery system failed to eject the implant.The deployer elected to pull the system out (implant included) and revert to manual compression.There was complication to the patient and they were discharged same day on time.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
MDR Report Key13063823
Report Number3013768822-2021-00013
Device Sequence Number17207352
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)240527(10)894581
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/10/2021
Report Date (Section F) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2024
Device Model NumberKCLT-06
Device Lot Number894581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/21/2021
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer10/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA11/16/2021